# SDR DALA2018031301579

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 75,803 hours, 57,665 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP "A" ILLUMINATED IN FLIGHT. POSITIONED LOOP SWITCH TO POSITION "B" IAW CHECKLIST. NO FURTHER PROBLEMS. FOUND CONNECTOR P1-826 LOOSE AND MISSING CLAMP THAT SECURES W251A16. CLEANED & SECURED CONN AND INSTALLED CLAMP. OPS CHECK NORMAL AT THIS TIME.
